Search - Archive ouverte HAL Access content directly

Filter your results

17 Results
Deposit type : Notice

Stochastic maintenance planning for a repairable system wich is inoperative during maintenance operations

Bruno Castanier , Christophe Bérenguer , Antoine Grall , Michel Roussignol
PSAM 2002, Jun 2002, San Juan, Puerto Rico
Conference papers hal-02628462v1

The space of embedded periodic minimal surfaces

Laurent Hauswirth , Martin Traizet
Indiana University Mathematics Journal, 2002, 51 (5), pp.1041-1079
Journal articles hal-00796838v1

Which sequences of holes are admissible for periodic homogenization with Neumann boundary condition?

Alain Damlamian , P Donato
ESAIM: Control, Optimisation and Calculus of Variations, 2002, 8 (?), pp.555--585. ⟨10.1051/cocv:2002046⟩
Journal articles hal-00693119v1

Santalo's inequality on C-n by complex interpolation

Dario Cordero-Erausquin
Comptes Rendus. Mathématique, 2002, 334 (9), pp.767--772. ⟨10.1016/S1631-073X(02)02328-2⟩
Journal articles hal-00693120v1

Some applications of mass transport to Gaussian-type inequalities

Dario Cordero-Erausquin
Archive for Rational Mechanics and Analysis, 2002, 161 (3), pp.257--269. ⟨10.1007/s002050100185⟩
Journal articles hal-00693655v1

Shift invariant subspaces with arbitrary indices in l(p) spaces

Evgeny Abakumov , A Borichev
Journal of Functional Analysis, 2002, 188 (1), pp.1--26. ⟨10.1006/jfan.2001.0850⟩
Journal articles hal-00693657v1

Brownian optimal stopping and random walks

Damien Lamberton
Applied Mathematics and Optimization, 2002, 45 (3), pp.283--324. ⟨10.1007/s00245-001-0033-7⟩
Journal articles istex hal-00693616v1

Global solutions and self-similar solutions of semilinear wave equation

Francis Ribaud , A Youssfi
Mathematische Zeitschrift, 2002, 239 (2), pp.231--262. ⟨10.1007/s002090100293⟩
Journal articles istex hal-00693620v1

An odd Furstenberg-Szemeredi theorem and quasi-affine systems

Bernard Host , B Kra
Journal d'analyse mathématique, 2002, 86 (?), pp.183--220. ⟨10.1007/BF02786648⟩
Journal articles hal-00693660v1

On the best approximation by ridge functions in the uniform norm

Y Gordon , V Maiorov , Mathieu Meyer , S Reisner
Constructive Approximation, 2002, 18 (1), pp.61--85
Journal articles hal-00693663v1

An analysis of a least squares regression method for American option pricing

Emmanuelle Clement , D Lamberton , P Protter
Finance and Stochastics, 2002, 6 (4), pp.449--471. ⟨10.1007/s007800200071⟩
Journal articles istex hal-00693599v1

Hyperplane projections of the unit ball of l(p)(n)

Franck Barthe , A Naor
Discrete and Computational Geometry, 2002, 27 (2), pp.215--226
Journal articles hal-00693644v1

The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature

Pascal Collin , Laurent Hauswirth , Harold Rosenberg
Advanced Studies in Pure Mathematics, 2002, 34, pp.9-14
Journal articles hal-00796830v1

Hamiltonian stationary Lagrangian surfaces in C^2

Frédéric Hélein , Pascal Romon
Communications in Analysis and Geometry, 2002, 10 (1), pp.79-126. ⟨10.4310/CAG.2002.v10.n1.a5⟩
Journal articles hal-00795181v1

The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space

Laurent Hauswirth , Pedro Roitman , Harold Rosenberg
Journal of Differential Geometry, 2002, 60, pp.55-101
Journal articles hal-00796834v1

Higher dimensional Scherk's hypersurfaces

Frank Pacard
Journal de Mathématiques Pures et Appliquées, 2002, 81, pp.241-258
Journal articles hal-00127006v1

Log-concave and spherical models in isoperimetry

Franck Barthe
Geometric And Functional Analysis, 2002, 12 (1), pp.32--55. ⟨10.1007/s00039-002-8235-y⟩
Journal articles istex hal-00693121v1